# SDR ASAA2023080344570

- Difficulty date: August 3, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 6,931 hours, 2,005 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007022
- Part serial: P13613
- Condition: Leaking
- Location: Apu
- Part time: 3,138 hours, 3,906 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

VERIFICATION OF APU LEAK.  GROUNDED - YES. REMOVED AND REPLACED APU PER ASA T/C 49-ASA-02 AND T/C 49-ASA-03. THIS CLOSES TSR 714736 SEA MC JEREMY NOTIFIED.
